# SDR LR7A08038

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 33911826L27L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5211, FOUND RAMP DOOR INTERCOSTAL CRACKED AT RS6-8, BL0-LBL4.  REPAIR ACCOMPLISHED BY FABRICATION AND REPLACING THE BULKHEAD WEB/SUPPORT ANGLE IAW SMP583 CHAP 51-70 WITH REFEERENCE TO DWGS 339118 AND 375137.
